# SDR R61A201309190917

- Difficulty date: September 19, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 17070430401
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EVIDENCE OF CORROSION ON NLG WHEEL AXLE AT INTERFACE BETWEEN AXLE AND SLIDING TUBE CASTING BOTH SIDES.  MX R & R NLG SLIDING TUBE IAW AMM 32-21-04, PN 170-70430-401 SLIDING TUBE, 292-00400-964-0420 SEAL RINGS, 27PD0286808-019 SLIDE RING.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
